Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 148, NWS Milwaukee, WI

July 30, 2006Jefferson County, Waukesha County, Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Jul 30, 2006, 8:17 AM CDT for Jefferson County, Waukesha County, Wisconsin. It was in force for 73 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 30, 2006, 8:17 AM CDT (13:17 UTC)
Expired
Jul 30, 2006, 9:30 AM CDT
In force
73 min
Issued by
NWS Milwaukee, WI
Area
Counties, with a storm outline in the text

Counties Jefferson County, WI, Waukesha County, WI

The radar

The Milwaukee radar (KMKX), 12 km from the middle of the area, began a volume at 13:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 30, 4:10 AM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 1.3 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2006-07-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3708 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2006-07-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 36 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3708 J/kg
Mixed-layer CIN
-30 J/kg
Mixed-layer LCL
772 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
36 m²/s²
0-3 km storm-relative helicity
53 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KMKX 301317
SVRMKX
WIC055-133-301430-
/O.NEW.KMKX.SV.W.0148.060730T1317Z-060730T1430Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
817 AM CDT SUN JUL 30 2006

THE NATIONAL WEATHER SERVICE IN MILWAUKEE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WAUKESHA COUNTY IN SOUTHEAST WISCONSIN
  JEFFERSON COUNTY IN SOUTHEAST WISCONSIN

* UNTIL 930 AM CDT

* AT 814 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
  IN EXCESS OF 70 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 16 MILES NORTH OF MERTON TO 12 MILES NORTH OF LAKE
  MILLS...OR ALONG A LINE EXTENDING FROM SLINGER TO WATERLOO...AND
  MOVING SOUTHEAST AT 25 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  LAKE RIPLEY...LAKE MILLS AND WATERTOWN BY 835 AM CDT...
  JOHNSON CREEK BY 845 AM CDT...
  JEFFERSON BY 850 AM CDT...
  FORT ATKINSON...OKAUCHEE LAKE AND MERTON BY 855 AM CDT...
  SUSSEX AND LANNON BY 900 AM CDT...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 4317 8809 4319 8899 4286 8900 4285 8807

$$

MBK
8 follow-up statements
000 
WWUS53 KMKX 301328
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
827 AM CDT SUN JUL 30 2006

WIC055-133-301430-
/O.CON.KMKX.SV.W.0148.000000T0000Z-060730T1430Z/
WAUKESHA WI-JEFFERSON WI-
827 AM CDT SUN JUL 30 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 AM CDT
FOR JEFFERSON AND WAUKESHA COUNTIES...

AT 827 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 6 MILES NORTHEAST OF NORTH LAKE TO 8
MILES NORTHWEST OF LAKE MILLS...OR ALONG A LINE EXTENDING FROM 7
MILES SOUTH OF SLINGER TO MARSHALL...MOVING SOUTHEAST AT 40 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  STONE BANK...NORTH LAKE...MILFORD AND MERTON BY 835 AM CDT...
  SUSSEX...LANNON...OKAUCHEE LAKE AND OCONOMOWOC LAKE BY 840 AM
  CDT...
  MENOMONEE FALLS AND PEWAUKEE BY 845 AM CDT...

THIS STORM HAS A HISTORY OF PRODUCING WIND DAMAGE. SEEK SHELTER NOW 
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS

LAT...LON 4317 8809 4319 8899 4286 8900 4285 8807

$$

BB
000 
WWUS53 KMKX 301335
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
835 AM CDT SUN JUL 30 2006

WIC055-133-301430-
/O.CON.KMKX.SV.W.0148.000000T0000Z-060730T1430Z/
WAUKESHA WI-JEFFERSON WI-
835 AM CDT SUN JUL 30 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 AM CDT
FOR JEFFERSON AND WAUKESHA COUNTIES...

AT 835 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 6 MILES NORTH OF MERTON TO LAKE MILLS...
OR ALONG A LINE EXTENDING FROM 7 MILES NORTHWEST OF SUSSEX TO LAKE
MILLS...MOVING SOUTHEAST AT 40 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  LANNON...BUSSEYVILLE...SUSSEX AND OKAUCHEE LAKE BY 840 AM CDT...
  MENOMONEE FALLS...HELENVILLE...SULLIVAN AND PEWAUKEE BY 845 AM
  CDT...
  ROME AND WALES BY 850 AM CDT...

THIS STORM HAS A HISTORY OF PRODUCING WIND DAMAGE. SEEK SHELTER NOW 
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 PM CDT SUNDAY
AFTERNOON FOR SOUTHEASTERN WISCONSIN. 

LAT...LON 4317 8809 4319 8899 4286 8900 4285 8807

$$

BB
000 
WWUS53 KMKX 301343
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
842 AM CDT SUN JUL 30 2006

WIC055-133-301430-
/O.CON.KMKX.SV.W.0148.000000T0000Z-060730T1430Z/
WAUKESHA WI-JEFFERSON WI-
842 AM CDT SUN JUL 30 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 AM CDT
FOR JEFFERSON AND WAUKESHA COUNTIES...

AT 842 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM MENOMONEE FALLS TO OCONOMOWOC TO LAKE
RIPLEY...OR ALONG A LINE EXTENDING FROM MENOMONEE FALLS TO 7 MILES
SOUTHWEST OF OKAUCHEE LAKE TO LAKE MILLS...MOVING SOUTHEAST AT 40
MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  BUSSEYVILLE...ROME...WALES AND SULLIVAN BY 850 AM CDT...
  WAUKESHA...FORT ATKINSON...ELM GROVE AND BROOKFIELD BY 855 AM
  CDT...
  HEBRON AND GENESEE BY 900 AM CDT...

THIS STORM HAS A HISTORY OF PRODUCING WIND DAMAGE. SEEK SHELTER NOW 
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS

LAT...LON 4285 8806 4285 8853 4287 8860 4287 8899
      4319 8897 4319 8807

$$

BORGHOFF
000 
WWUS53 KMKX 301349
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
849 AM CDT SUN JUL 30 2006

WIC055-133-301430-
/O.CON.KMKX.SV.W.0148.000000T0000Z-060730T1430Z/
WAUKESHA WI-JEFFERSON WI-
849 AM CDT SUN JUL 30 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 AM CDT
FOR JEFFERSON AND WAUKESHA COUNTIES...

AT 849 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM BUTLER TO SULLIVAN TO 7 MILES SOUTHWEST
OF LAKE MILLS...OR ALONG A LINE EXTENDING FROM MENOMONEE FALLS TO 10
MILES WEST OF WALES TO 7 MILES SOUTHWEST OF LAKE MILLS...MOVING
SOUTHEAST AT 40 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  HEBRON...GENESEE...GENESEE DEPOT AND WAUKESHA BY 855 AM CDT...
  PALMYRA...NEW BERLIN AND EAGLE BY 900 AM CDT...
  MUKWONAGO BY 905 AM CDT...
  MUSKEGO AND BIG BEND BY 910 AM CDT...

THIS STORM HAS PRODUCED A MEASURED WIND GUST OF 60 MPH ABOUT 6 MILES 
NORTH OF HARTLAND AT 839 AM. SEEK SHELTER NOW INSIDE A STURDY 
STRUCTURE AND STAY AWAY FROM WINDOWS

LAT...LON 4285 8806 4285 8853 4287 8860 4287 8899
      4319 8897 4319 8807

$$

BB
000 
WWUS53 KMKX 301400
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
900 AM CDT SUN JUL 30 2006

WIC055-133-301430-
/O.CON.KMKX.SV.W.0148.000000T0000Z-060730T1430Z/
WAUKESHA WI-JEFFERSON WI-
900 AM CDT SUN JUL 30 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 AM CDT
FOR JEFFERSON AND WAUKESHA COUNTIES...

AT 900 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DIME
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM ELM GROVE TO NORTH PRAIRIE 
TO HEBRON TO 6 MILES WEST OF FORT ATKINSON...MOVING SOUTHEAST AT 40 
MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  MUKWONAGO AND EAGLE BY 905 AM CDT...
  MUSKEGO AND BIG BEND BY 910 AM CDT...

THIS STORM HAS A HISTORY OF PRODUCING WIND DAMAGE. SEEK SHELTER NOW 
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS

LAT...LON 4285 8806 4285 8853 4287 8860 4287 8899
      4319 8897 4319 8807

$$

BB
000 
WWUS53 KMKX 301413
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
913 AM CDT SUN JUL 30 2006

WIC055-133-301430-
/O.CON.KMKX.SV.W.0148.000000T0000Z-060730T1430Z/
WAUKESHA WI-JEFFERSON WI-
913 AM CDT SUN JUL 30 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 AM CDT
FOR JEFFERSON AND WAUKESHA COUNTIES...

AT 913 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM LAKE MILLS TO OCONOMOWOC TO
HARTLAND TO BUTLER...OR ALONG A LINE EXTENDING FROM LAKE MILLS TO 6
MILES SOUTHWEST OF OKAUCHEE LAKE TO HARTLAND TO WAUWATOSA...MOVING
SOUTHEAST AT 20 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  JOHNSON CREEK AND BROOKFIELD BY 920 AM CDT...
  DOUSMAN AND ELM GROVE BY 925 AM CDT...
  SULLIVAN...HELENVILLE...JEFFERSON AND ROME BY 930 AM CDT...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

LAT...LON 4285 8806 4285 8853 4287 8860 4287 8899
      4319 8897 4319 8807

$$

BB
000 
WWUS53 KMKX 301417
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
917 AM CDT SUN JUL 30 2006

WIC055-301427-
/O.CAN.KMKX.SV.W.0148.000000T0000Z-060730T1430Z/
JEFFERSON WI-
917 AM CDT SUN JUL 30 2006

...THE SEVERE THUNDERSTORM WARNING FOR JEFFERSON COUNTY IS
CANCELLED...

THE THUNDERSTORMS THAT HAD PROMPTED THE WARNING HAVE WEAKENED OVER 
JEFFERSON COUNTY...THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 PM CDT SUNDAY
AFTERNOON FOR SOUTHEASTERN WISCONSIN.

LAT...LON 4285 8806 4285 8854 4310 8852 4319 8807

$$

WIC133-301430-
/O.CON.KMKX.SV.W.0148.000000T0000Z-060730T1430Z/
WAUKESHA WI-
917 AM CDT SUN JUL 30 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 AM CDT
FOR WAUKESHA COUNTY...

AT 917 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DIME
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM DOUSMAN TO PEWAUKEE TO 7
MILES EAST OF BUTLER...OR ALONG A LINE EXTENDING FROM WALES TO
PEWAUKEE TO GLENDALE...MOVING SOUTHEAST AT 30 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  EAGLE...GENESEE...GENESEE DEPOT AND NORTH PRAIRIE BY 925 AM CDT...
  NEW BERLIN...MUKWONAGO...BIG BEND AND MUSKEGO BY 930 AM CDT...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 PM CDT SUNDAY
AFTERNOON FOR SOUTHEASTERN WISCONSIN.

LAT...LON 4285 8806 4285 8854 4310 8852 4319 8807

$$

BB
000 
WWUS53 KMKX 301425
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
925 AM CDT SUN JUL 30 2006

WIC133-301435-
/O.EXP.KMKX.SV.W.0148.000000T0000Z-060730T1430Z/
WAUKESHA WI-
925 AM CDT SUN JUL 30 2006

...THE SEVERE THUNDERSTORM WARNING FOR WAUKESHA COUNTY EXPIRES AT 930
AM CDT...

THE THUNDERSTORMS CURRENTLY OVER CENTRAL WAUKESHA COUNTY HAVE BEEN 
WEAKENING...THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE AT 930 
AM CDT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 PM CDT SUNDAY
AFTERNOON FOR SOUTHEASTERN WISCONSIN.

LAT...LON 4285 8806 4285 8854 4310 8852 4319 8807

$$

BB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 30, 7:51 AM CDT, 26 minutes earlier.

Area forecast discussion, Jul 30, 7:51 AM CDT, 26 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
751 AM CDT SUN JUL 30 2006

.UPDATE...
SEVERE MCS OBVIOUSLY MAKING MORE HEADWAY INTO CAP THAT EARLIER
THOUGHT. HAVE UPDATED GRIDS AND ZONES TO REFLECT CERTAINTY OF RAIN
THIS MORNING IN NORTHEAST 1/3 CWA.

CRAVEN/02

&&

.PREV DISCUSSION... (ISSUED 351 AM CDT SUN JUL 30 2006)

DISCUSSION...
MAIN THEME WILL BE HOT AND HUMID THROUGH TUESDAY AND POSSIBLY
WEDNESDAY AS NEXT SIGNIFICANT FRONT NOT DUE UNTIL THE MIDDLE OF
THE WEEK.

IN SHORT TERM...SEVERE MCS IN NORTHERN WISCONSIN RIDING ALONG THE
EDGE OF SIGNIFICANT 700 MB CAP. HOWEVER...GFS/NAM/RUC ALL HINT ON
ISOLATED STORMS EITHER FROM REMNANTS OF MCS CLIPPING MAINLY
NORTHEAST PART OF CWA OR FROM ACCAS BOMBS ON TOP OF CAP. THERE WAS
A COUPLE OF ATTEMPTS AT THIS EARLIER IN WESTERN PORTION OF CWA AS
SOME 50 DBZ ECHOES DID DEVELOP BRIEFLY WITHIN THE PAST COUPLE OF
HOURS. SINCE WARMEST 700 MB TEMPS ARE WEST WENT AHEAD AND LEFT OUT
PRECIP FAR WEST AND JUST ISOLATED CENTRAL AND EAST TODAY.

ALTHOUGH RADAR LOOKS PRETTY SCARY AS STORMS SURGE SOUTH
CURRENTLY...DIFFICULT TO SEE HOW MCS CAN TURN TO FAR SOUTH WITHOUT
SUFFERING THE FATE OF THE DEATH CAP WITH +14C OR WARMER AT 700 MB.
THUS...EXPECT IT TO RIDE THE ISOTHERMS EAST SOUTHEAST AND STAY
JUST NORTH OF CWA. WILL BE A CLOSE CALL THOUGH.

WITH SOME EXTRA CLOUD COVER AND LAKE BREEZE LIKELY TODAY WITH WEAK
GRADIENT...LEFT COASTAL COUNTIES OUT OF HEAT ADVISORY TODAY BUT
WENT AHEAD WITH HEAT ADVISORY THROUGH TUESDAY NIGHT OTHERWISE.
EVEN LIMITING DEWPOINTS TO 75 TODAY HAVE SEVERAL HOURS AT OR ABOVE
105 ON THE HEAT INDEX CENTRAL AND WESTERN ZONES.

GFS MAV MOS YIELDS 100 DEGREE HEAT ON MONDAY. LOOKING AT 850 MB
TEMPERATURE FORECASTS...ESPECIALLY FOR GFS...IT IS DIFFICULT TO
SEE HOW WE COULD GET MUCH ABOVE THE MIDDLE 90S DURING THE EVENT.
HOWEVER...MODERATE WESTERLY BOUNDARY LAYER FLOW COULD RESULT IN
DOWNSLOPE IN THE COASTAL AREAS MONDAY SO WENT AHEAD WITH UPPER
90S BOTH MONDAY AND TUESDAY. ALTHOUGH MAY SEE MORE MIXING OF THE
DEWPOINTS IN THE AFTERNOONS MONDAY AND TUESDAY IT SHOULD BE HOTTER
AND COVER THE 105 HEAT INDEX FOR AT LEAST SEVERAL HOURS.

GFS AND 18Z DGEX ONLY TEASES THE NORTHERN CWA FOR THUNDERSTORMS
TUESDAY NIGHT SO HAVE HIGHEST POPS FOR WEDNESDAY AND WENT BELOW
GUIDANCE ON POPS TUESDAY NIGHT.

SIGNIFICANT COOLING ON TAP FOR LATE WEEK AS 850 MB TEMPS FALL
NEARLY 15 C TO ABOUT 10 C FOR THURSDAY AND FRIDAY. GUIDANCE KEEPS
TEMPERATURES NEAR CLIMO LEVELS BUT 850 MB TEMPERATURES SUPPORT
HIGHS IN THE 70S. FOR NOW WILL ROLL WITH GUIDANCE.

MKX WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY FROM 7 AM MONDAY TO 7 AM CDT WEDNESDAY FOR WIZ052-
WIZ060-WIZ066-WIZ071-WIZ072.

HEAT ADVISORY FROM NOON TODAY TO 7 AM CDT WEDNESDAY FOR WIZ046-
WIZ047-WIZ051-WIZ056-WIZ057-WIZ058-WIZ059-WIZ062-WIZ063-WIZ064-
WIZ065-WIZ067-WIZ068-WIZ069-WIZ070.

MVK/11    - SHORT TERM & AVIATION

CRAVEN/02 - LONG TERM
Hazardous weather outlook, Jul 30, 5:00 AM CDT, 3 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
500 AM CDT SUN JUL 30 2006

WIZ046-047-051-052-056>060-062>072-310900-
COLUMBIA-DANE-DODGE-FOND DU LAC-GREEN-GREEN LAKE-IOWA-JEFFERSON-
KENOSHA-LAFAYETTE-MARQUETTE-MILWAUKEE-OZAUKEE-RACINE-ROCK-SAUK-
SHEBOYGAN-WALWORTH-WASHINGTON-WAUKESHA-
500 AM CDT SUN JUL 30 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS...MAINLY THIS
MORNING.  THE MAIN SEVERE WEATHER THREATS WILL BE DAMAGING
WINDS TO 70 MPH AND LARGE HAIL.

A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR MUCH OF THE AREA UNTIL
9 AM THIS MORNING.  SEVERE THUNDERSTORMS ARE MOVING ACROSS NORTHERN
WISCONSIN EARLY THIS MORNING.  THERE IS A CHANCE THAT SOME OF THESE
STRONG THUNDERSTORMS MAY SLIDE INTO SOUTH CENTRAL AND SOUTHEAST
WISCONSIN AFTER 6 AM THIS MORNING.

HIGH TEMPERATURES TODAY WILL REACH THE 90 TO 96 DEGREE RANGE.  THESE
HOT TEMPERATURES IN COMBINATION WITH THE EXPECTED HUMIDITY WILL
RESULT IN HEAT INDICES REACHING 100 TO 108 DEGREES THIS
AFTERNOON...MAINLY WELL AWAY FROM LAKE MICHIGAN. HENCE A HEAT
ADVISORY HAS BEEN ISSUED FOR AREAS WELL AWAY FROM LAKE
MICHIGAN FOR TODAY AND TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A HEAT ADVISORY IS IN EFFECT ACROSS THE ENTIRE AREA MONDAY THROUGH
TUESDAY NIGHT. DAYTIME TEMPERATURES WILL REACH THE MIDDLE TO UPPER
90S DURING THE DAY...AND REMAIN IN THE MIDDLE TO UPPER 70S AT
NIGHT.  SOUTHWESTERLY WINDS WILL PREVENT ANY SIGNIFICANT LAKE BREEZE
FROM DEVELOPING.

THESE TEMPERATURES COMBINED WITH HIGH HUMIDITY WILL PRODUCE HEAT
INDICES IN THE 100 TO 110 DEGREE RANGE ON MONDAY AND TUESDAY.

INCREASING CLOUDS ARE EXPECTED TO COOL TEMPERATURES SLIGHTLY ON
WEDNESDAY...HOWEVER SIGNIFICANT COOLING IS NOT EXPECTED UNTIL
WEDNESDAY NIGHT AND THURSDAY AFTER A COOL FRONT MOVES THROUGH THE
REGION.  THERE IS A CHANCE THAT THUNDERSTORMS WILL ACCOMPANY
THIS COOL FRONT FROM TUESDAY NIGHT THROUGH WEDNESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS MORNING.

LMZ643>646-665-310900-
NORTH POINT LIGHTHOUSE TO WIND POINT-
PORT WASHINGTON TO NORTH POINT LIGHTHOUSE-
SHEBOYGAN WI TO PORT WASHINGTON-
WIND POINT TO WINTHROP HARBOR ILLINOIS-
500 AM CDT SUN JUL 30 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS MORNING.
THE PRIMARY THREATS WILL BE LARGE HAIL AND WIND GUSTS TO 60
KNOTS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A CHANCE OF THUNDERSTORMS TUESDAY NIGHT THROUGH
WEDNESDAY NIGHT.

MBK

In the hours before

Special weather statement, Jul 30, 6:45 AM CDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
645 AM CDT SUN JUL 30 2006

WIZ046-047-051-052-056>060-062>072-301230-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC...
SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM...
WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON...
LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON...
MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE...
KENOSHA
645 AM CDT SUN JUL 30 2006

...SEVERE THUNDERSTORM WATCH 659 REMAINS IN EFFECT FOR MUCH OF SOUTH
CENTRAL AND SOUTHEAST WISCONSIN UNTIL 9 AM CDT...

SEVERE THUNDERSTORM WATCH 659 REMAINS IN EFFECT UNTIL 900 AM CDT FOR
MARQUETTE...GREEN LAKE...FOND DU LAC...SAUK...COLUMBIA...DODGE...
WASHINGTON...IOWA...DANE...JEFFERSON...WAUKESHA...LAFAYETTE...
GREEN...ROCK...WALWORTH...RACINE...AND KENOSHA COUNTIES.

AT 645 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED TWO
SEPARATE LINES OF STRONG TO SEVERE THUNDERSTORMS ACROSS NORTHERN AND
CENTRAL WISCONSIN. ONE LINE EXTENDED FROM WISCONSIN RAPIDS TO NEW
LONDON TO NEAR GREEN BAY. ANOTHER LINE EXTENDED FROM NEAR CHIPPEWA
FALLS TO MEDFORD. THESE STORMS WERE MOVING SOUTHEAST AROUND 35 MPH.

THE FIRST LINE OF STORMS IS EXPECTED TO ENTER MARQUETTE...GREEN
LAKE...FOND DU LAC...AND SHEBOYGAN COUNTIES BETWEEN 700 AM AND 730
AM CDT.

THESE STORMS ARE CAPABLE OF PRODUCING DAMAGING WINDS TO 60
MPH...DIME SIZED HAIL...FREQUENT LIGHTNING AND TORRENTIAL DOWNPOURS
THROUGH MID-MORNING AS THEY PROGRESS INTO SOUTHERN WISCONSIN.

STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET THIS
MORNING FOR POSSIBLE WARNINGS AND STATEMENTS.

BB
Local storm report, Jul 30, 7:13 AM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
713 AM CDT SUN JUL 30 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 AM     TSTM WND DMG     BERLIN                  43.97N 88.95W
07/30/2006                   GREEN LAKE         WI   LAW ENFORCEMENT

            TREE BRANCHES DOWN.

&&

GD
Special weather statement, Jul 30, 7:30 AM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
730 AM CDT SUN JUL 30 2006

WIZ046-047-051-052-056>060-062>072-301330-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC...
SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM...
WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON...
LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON...
MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE...
KENOSHA
730 AM CDT SUN JUL 30 2006

...SEVERE THUNDERSTORM WATCH 659 REMAINS IN EFFECT FOR MUCH OF SOUTH
CENTRAL AND SOUTHEAST WISCONSIN UNTIL 9 AM CDT...

SEVERE THUNDERSTORM WATCH 659 REMAINS IN EFFECT UNTIL 900 AM CDT FOR
MARQUETTE...GREEN LAKE...FOND DU LAC...SAUK...COLUMBIA...DODGE...
WASHINGTON...DANE...JEFFERSON...WAUKESHA...ROCK...WALWORTH...
RACINE...AND KENOSHA COUNTIES. THE WATCH HAS BEEN CANCELLED FOR
GREEN...IOWA...AND LAFAYETTE COUNTIES.

AT 725 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS ACROSS CENTRAL WISCONSIN. THE LINE
EXTENDED FROM GREEN BAY TO OSHKOSH TO BERLIN TO BIG FLATS.  THESE
STORMS WERE MOVING SOUTHEAST AROUND 45 MPH.

THESE STORMS ARE EXPECTED TO ENTER THE MADISON AND MILWAUKEE AREAS
MAINLY AFTER 830 AM.

THESE STORMS ARE CAPABLE OF PRODUCING DAMAGING WINDS TO 70
MPH...NICKEL SIZED HAIL...FREQUENT LIGHTNING AND TORRENTIAL
DOWNPOURS THROUGH MID-MORNING AS THEY PROGRESS ACROSS SOUTHERN
WISCONSIN.

STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET THIS
MORNING FOR POSSIBLE WARNINGS AND STATEMENTS.

BB
Local storm report, Jul 30, 8:09 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
809 AM CDT SUN JUL 30 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 AM     TSTM WND DMG     BERLIN                  43.97N 88.95W
07/30/2006                   GREEN LAKE         WI   LAW ENFORCEMENT

            TREES DOWN...BERLIN AREA.

0715 AM     TSTM WND DMG     MONTELLO                43.79N 89.33W
07/30/2006                   MARQUETTE          WI   LAW ENFORCEMENT

            TREES/POWERLINES SCATTERED DOWN ACROSS THE COUNTY.

0730 AM     TSTM WND DMG     2 SW RIPON              43.83N 88.87W
07/30/2006                   FOND DU LAC        WI   LAW ENFORCEMENT

            TREES/POWERLINES DOWN ALONG HIGHWAY 23.

&&

GD
Local storm report, Jul 30, 8:15 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
815 AM CDT SUN JUL 30 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     TSTM WND DMG     BEAVER DAM              43.46N 88.84W
07/30/2006                   DODGE              WI   LAW ENFORCEMENT

            TREES DOWN.

&&

GD

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 30, 4:41 AM CDTHeat AdvisoryMKXColumbia, Dane, Dodge, Fond du Lac, Green, Green Lake and 14 more71 hr
Jul 30, 6:52 AM CDTSevere Thunderstorm WarningMKXFond du Lac, Green Lake, Marquette53 min
Jul 30, 7:14 AM CDTSevere Thunderstorm WarningMKXSheboygan76 min
Jul 30, 7:17 AM CDTSpecial Marine WarningMKX88 min
Jul 30, 7:31 AM CDTSevere Thunderstorm WarningMKXDodge59 min
Jul 30, 7:40 AM CDTSevere Thunderstorm WarningMKXFond du Lac29 min
Jul 30, 7:52 AM CDTSevere Thunderstorm WarningMKXWashington53 min
Jul 30, 7:57 AM CDTSevere Thunderstorm WarningMKXColumbia, Marquette29 min
Jul 30, 8:06 AM CDTTornado WarningMKXColumbia15 min
Jul 30, 8:09 AM CDTSevere Thunderstorm WarningMKXOzaukee51 min
Jul 30, 8:14 AM CDTSpecial Marine WarningMKX61 min
Jul 30, 8:26 AM CDTSevere Thunderstorm WarningMKXMilwaukee64 min
Jul 30, 8:33 AM CDTSpecial Marine WarningMKX87 min
Jul 30, 9:35 AM CDTSevere Thunderstorm WarningMKXKenosha, Racine40 min
Jul 30, 9:55 AM CDTSpecial Marine WarningMKX50 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.